# SDR ASAA2022081539527

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 55,238 hours, 16,362 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 69A0229
- Condition: Faulty
- Location: Apu Compartment
- Part time: 11,634 hours, 21,925 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"MAINT" LIGHT ILLUMINATED DURING APU START, APU OPERATED NORMALLY. GROUNDED - YES. REMOVED AND REPLACED STARTER GENERATOR UNIT REF B737-800 AMM 49-41-21.
